# SDR DALA1108139857

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON REAR SPAR WEB ATTACH ANGLE CRACKED.  REMOVED ATTACH ANGLE IAW SRM 51-30-5 AND ORIG MATERIAL .040 TITANIUM IAW SRM DWG 9915500, REV K,  FABRICATED ATTACH ANGLE IAW DWG 9915500.  INSTALLED ATTACH ANGLE IAW DWG 9915500.
